# SDR CAL0700595

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 61,120 hours, 31,452 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 651768465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-10L, UPPER HINGE, LOWER INTERCOSTAL, O/B ATTACHMENT CLIP CRACKED .75 INCH IN AT AFT BEND.  REPAIRED PER ECRA 5311-01369.
